# SDR 2000UALA00313

- Difficulty date: June 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 33,580 hours, 5,350 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED AN ODOR OF ELECTRICAL OR RUBBER TYPE OVERHEAT IN MAIN CABIN.  THIS OCCURRED TWICE.  *S/D*  RIGHT RECIRCULATION FAN WAS OPERATING IMPROPERLY.  RECIRC FAN WAS FOUND RUMBLING AND THEN SEIZING AFTER 2 MINUTES.  FAN WAS REPLACED BY MVDMM AND NO FUTHER REPORTS OF ODOR HAVE BEEN REPORTED.  COMPONENT SHOP SFOEC (154) FOUND THE FAN BEARING FAILED CAUSING THE IMPELLER RUBBING FAN HOUSING.
